Cynth

127d

hi guys. I'm on sertraline but currently stopped. it's been about a week. and i don't know if this is a symptom of the withdrawals or not but i feel weird. not exactly dizzy but it feels like if i move my head it feels sort of like a very minor buzz. I don't know how else to describe it. is this normal for withdrawals?

Depression

Sertraline

Panic Disorder

Anxiety (Including GAD)

View all
  • darkstarrynight

    126d

    Idk but is it tinnitus?

    • Cynth

      126d

      definitely not a ringing in my eard

  • kiro

    126d

    yeah that's withdrawal symptoms, i get those if i accidentally skipped a dose. the best way to do it is to slowly come off it, with the help of your care provider.

  • RondoMika

    124d

    Yes it’s a withdrawal symptom called brain zaps

  • Elytra

    124d

    Yes that's definitely a withdrawal symptom I get them anytime I've been off of it for at least 4 days. They're called brain zaps and it'll get worse before it gets better

  • Cece7

    124d

    I had that when I started medication so assume it’s the same when stopping as well (I haven’t gone through that part yet)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.